World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Discrete Mathematics, Algorithms and Applications cover

Volume 05, Issue 01 (March 2013)

No Access
ON THE ROMAN BONDAGE NUMBER OF A GRAPH
  • 1350001

https://doi.org/10.1142/S1793830913500018

No Access
FEW MORE RESULTS IN DOMATICALLY CO-CRITICAL GRAPHS
  • 1350002

https://doi.org/10.1142/S179383091350002X

No Access
UPPER BOUNDS FOR SORTING PERMUTATIONS WITH A TRANSPOSITION TREE
  • 1350003

https://doi.org/10.1142/S1793830913500031

No Access
GATHERING RADIO MESSAGES IN THE PATH
  • 1350004

https://doi.org/10.1142/S1793830913500043

No Access
A LOW-COST RANGE-FREE LOCALIZATION SCHEME FOR THREE-DIMENSIONAL UNDERWATER SENSOR NETWORKS
  • 1350005

https://doi.org/10.1142/S1793830913500055

No Access
FURTHER RESULTS ON INDUCED GRAPHOIDAL DECOMPOSITION
  • 1350006

https://doi.org/10.1142/S1793830913500067

No Access
ZERO-DIVISOR GRAPH OF AN IDEAL OF A NEAR-RING
  • 1350007

https://doi.org/10.1142/S1793830913500079